Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Dicyclomine causes itching all over the body?

I take 20mg Dyclomine twice daily for severe acid reflux. I have been taking 20mg for about 2 1/2 months now. I have noticed itching all over. Enough that it interferes with my sleep. I took 10mg for about 7 months and do not recall all of this itching. Could this possibly be a side effect of the Dyclomine? This is fricking BS. If I had known you were wanting to charge me I would have never wasted my time with you.
Mon, 5 Mar 2018
Report Abuse
  Anonymous's Response
's  Response
hello I understand your frustrations.but sir /mam,who presrcibed you dicyclmine for acid reflux?bcz it's not a tablet advised for that particular problem.its jst pain killer.and whoever told you to take it,they should have made you stop once your problems go away..no pain killers should be continued for so long.anday be your itching is one of it's side effect.if you really have acid reflux problem take antacids n better stop dicyclmine.for now take antihistamine like citrozen 10mg at night.n apply calamine lotion to parts where you get itching.and consult your physician and let them know u started itching after taking dicyclmine.hope u get better..thank you
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My doctor just prescribed Ranitidine and Dicyclomine for my stomach problems. Is there any problem with taking the two together? And what drugs...